# SDR SWIA2021080259914

- Difficulty date: May 22, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N806SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15070
- Aircraft time: 37,109 hours, 23,528 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 310 S25-26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY FS310.00 FRAME CORRODED BETWEEN STR 26L AND STR 25R     (C-CHECK RO 7/28/2021)    REPLACED MAIN AVIONICS BAY FS310.00 FRAME BETWEEN STR 23L TO STR 25R AND SPLICE AT STR 25R REF CRJ900 SRM 51-42-21-001-001-A01 AND CRJ900 SRM 53-00-06-201-006-A01. CHECKS GOOD. COMPLIED WITH 51-900-1002-SKY.
